# SDR FDKA2009110900193

- Difficulty date: November 9, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 15,770 hours, 15,180 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200109038
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 15,771 hours, 15,183 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6101 IND-CVG.  RTG-NR 1 PACK OVERHEAT ON GRD/BURNING SMELL.  MX REPLACED ACM.
